MAUDE Adverse Event Report: ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM

ABBOTT VASCULAR XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Model Number 1804275-15
Medical Device Problem Codes Failure to Advance (2524); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/23/2022
Type of Reportable Event Serious Injury
Event or Problem Description
User facility medwatch report received that states, "an elderly male in cath lab: abbott xience skypoint 2.75x15 drug eluting stent inserted would not cross the lesion.Upon removing the stent delivery system it was noted that the stent was not on the delivery system, and left in the body.A 1.5 emerge balloon was placed in the body, inflated and removed the dislodged stent.Patient to pacu in stable condition.Preparing patient now for discharge 1 day-post procedure.Stent placement due to coronary artery disease involving native coronary aretery of native heart with angina pectoris." no additional information was provided.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.Attachment: medwatch report # (b)(4).
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history of the reported lot did not indicate a lot specific quality issue.The investigation determined the reported failure to advance and subsequent treatment appear to be related to the operational context of the procedure; however, a conclusive cause for the reported stent dislodgement was unable to be determine.Additionally, the reported removal of foreign body was due to a stent dislodgement within the anatomy.There is no indication of a product quality issue with respect to manufacture, design, or labeling.A4: updated to lbs from kg.E1: physician's name added and cath lab contact removed.

Brand Name
XIENCE SKYPOINT DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary
EI  
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key14336965
Report Number2024168-2022-05001
Device Sequence Number12083412
Product Code NIQ
UDI-Device Identifier08717648233159
UDI-Public08717648233159
Combination Product (Y/N)Y
Initial Reporter StateMT
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/27/2023
Device Model Number1804275-15
Device Catalogue Number1804275-15
Device Lot Number1072141
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/19/2022
Supplement Date Received by Manufacturer07/20/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/28/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale
Patient Weight38 KG
Patient RaceWhite